Alert archive / New Jersey / Areal Flood Warnings in 2011
Areal Flood Warning 61, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 28, 2011, 8:01 PM EDT for Cumberland County, Salem County, New Jersey. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2011, 8:01 PM EDT (00:01 UTC)
- Expired
- Aug 29, 2011, 4:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, NJ, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 63 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 194 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1504 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
058
WGUS41 KPHI 290001
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
801 PM EDT SUN AUG 28 2011
NJC011-033-290800-
/O.NEW.KPHI.FA.W.0061.110829T0001Z-110829T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
801 PM EDT SUN AUG 28 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
SOUTHEASTERN SALEM COUNTY IN SOUTHERN NEW JERSEY...
CENTRAL CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 400 AM EDT MONDAY
* AT 759 PM EDT...THE MAURICE RIVER AT NORMA WAS ABOVE FLOOD STAGE
AND WAS STILL RISING. FLOODING WILL CONTINUE THROUGH THE OVERNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3920 7518 3921 7518 3923 7518 3926 7524
3930 7528 3960 7511 3957 7507 3948 7499
3935 7507
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 28, 7:44 PM EDT, 17 minutes earlier.
Area forecast discussion, Aug 28, 7:44 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 744 PM EDT SUN AUG 28 2011 .SYNOPSIS... TROPICAL STORM IRENE WILL CONTINUE TO MOVE TO THE NORTHEAST AND AWAY FROM OUR AREA THROUGH MONDAY. HIGH PRESSURE WILL BUILD IN MONDAY NIGHT INTO TUESDAY AND CONTROL THE WEATHER THROUGH MUCH OF THE UPCOMING WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... TROPICAL STORM IRENE WILL CONTINUE TO MOVE TO THE NORTHEAST AND AWAY FROM OUR AREA TONIGHT. THE PRESSURE GRADIENT ON THE BACKSIDE OF THE SYSTEM IS STILL HOLDING STRONG FOR THE AFTERNOON, BUT WILL BEGIN TO SLACKEN TONIGHT, ALLOWING WINDS TO DIMINISH. UNTIL THEN, WINDS COULD GUSTY WELL INTO THE 30 TO 40 MPH RANGE, WITH LOCALLY HIGHER GUSTS POSSIBLE FOR A FEW MORE HOURS. CLOUD COVER WILL DECREASE SLOWLY FROM SOUTHWEST TO NORTHEAST THROUGH THE LATE AFTERNOON AND INTO THE EVENING HOURS. UNTIL THE CLOUDS EXIT, THERE STILL REMAINS THE POSSIBILITY FOR SOME LIGHT RAIN TO OCCUR, PERHAPS EVEN SOME LIGHT DRIZZLE IN SOME AREAS. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... MONDAY SHOULD BE A FAIR WEATHER DAY. HIGH PRESSURE WILL BEGIN NOSING INTO OUR AREA DURING THE DAY ON MONDAY. 850/925 MB TEMPERATURES RELATE TO HIGH IN THE MID/UPPER 70S FOR PRETTY MUCH EVERYWHERE. WITH AMPLE SUNSHINE, THIS SHOULD NOT BE A PROBLEM BEING REACHED, SO WE TOOK A BLEND OF THE MAV/MET MOS. THERE MAY BE SOME AFTERNOON CLOUDS THAT MAY DEVELOP, BUT IT SHOULD BE A PARTLY TO MOSTLY SUNNY DAY. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... HIGH PRESSURE BUILDS IN MONDAY NIGHT THROUGH WEDNESDAY AND THEN ANCHORS TO OUR NORTHEAST THROUGH MUCH OF THE REST OF THE WEEK. AFTER THE HIGH PASSES, A WARM FRONT WILL TRY TO MOVE ACROSS THE AREA WITH THE SUPPORT OF A BUILDING MID LEVEL RIDGE TO THE WEST. THIS WILL RESULT IN FAIR WEATHER THROUGH WEDNESDAY, WITH SOMEWHAT MORE UNSETTLED WEATHER POSSIBLE AFTER THAT. TEMPERATURES ARE FORECAST TO BE NEAR NORMAL THROUGH MUCH OF THE PERIOD, BUT TRANSITION TO ABOVE NORMAL LATE IN THE PERIOD IN ANTICIPATION OF SOME PROGRESS BY THE WARM FRONT. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... THE WIND CONTINUES TO DIMINISH AND VFR CONDS ARE EXPECTED FOR THE NEXT SEVERAL DAYS WITH HIGH PRESSURE BUILDING IN TO THE REGION. OUTLOOK... VFR CONDITIONS CAN BE EXPECTED FOR MOST OF THE OUTLOOK PERIOD AT MOST TAF SITES. ONE CAN EXPECT AFTERNOON CLOUDS, WITH THE POSSIBILITY OF SOME PATCHY FOG DURING THE OVERNIGHT HOURS AT A FEW SITES. THERE IS THE POSSIBILITY OF SOME SHOWER ACTIVITY ON THURSDAY, WHICH COULD TEMPORARILY REDUCE CIGS/VSBYS. && .MARINE... TROPICAL STORM IRENE WILL CONTINUE TO MOVE TO THE NORTHEAST AND AWAY FROM OUR AREA THROUGH MONDAY. STRONG WINDS IS ASSOCIATION WITH THE TROPICAL STORM REMAIN ACROSS THE WATERS LATE THIS AFTERNOON AND INTO THIS EVENING. WINDS SHOULD BEGIN TO DIMINISH AS WE GO INTO THE LATE EVENING AND OVERNIGHT. OUTLOOK... HIGH PRESSURE IS EXPECTED TO BUILD INTO THE REGION MONDAY NIGHT INTO TUESDAY AND CONTROL THE WEATHER INTO THE MIDDLE PART OF THE WEEK. ADVISORY CONDITIONS ARE NOT EXPECTED DURING THIS PERIOD AS WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW CRITERIA. && .HYDROLOGY... FLOOD WARNINGS REMAIN FOR OUR ENTIRE FORECAST AREA. PLEASE REFER TO THE LATEST WARNINGS FOR THE MOST RECENT INFORMATION. && .TIDES/COASTAL FLOODING... TIDAL FLOODING IS NO LONGER EXPECTED TO BE AN ISSUE. HOWEVER, NOW THE TIDES ARE GOING TOWARD BLOWOUT CONDITIONS WITH THE AFTERNOON TIDE ALONG THE SHORE. IT DOES NOT LOOK LIKE IT WILL REACH LOW ENOUGH FOR AN ADVISORY, BUT IT WILL BE LOW. THE NEXT FEW LOW TIDE CYCLES MAY BE A LITTLE LOWER THAN THE ASTRONOMICAL FORECAST, BUT SHOULD NOT REACH ADVISORY LEVELS. && .RIP CURRENTS... ENHANCED RIP CURRENTS CAN CONTINUE TO BE EXPECTED AS LONG AS TROPICAL STORM IRENE AFFECTS THE AREA. && .CLIMATE... PRELIMINARY POST STORM SUMMARY INCLUDING HISTORICAL CONTEXT. THIS DATA MAY BE UPDATED FROM TIME TO TIME OVER THE NEXT DAY OR SO. IT IS DATA THAT WE WILL PROBABLY BE USING FOR OUR POST TROPICAL CYCLONE REPORT. RAINFALL ALL AT OR ABOVE 10 INCHES. 11.55 DENTON CAROLINE COUNTY MD COCORAHS 11.34 EASTON TALBOT COUNTY MD COCORAHS 10.50 HICKMAN CAROLINE COUNTY MD 10.43 ELLENDALE SUSSEX COUNTY DE 10.33 STOCKTON HUNTERDON COUNTY NJ NWS PHI HYDROVIEW COLLECTIVE 10.00 ADAMSVILLE KENT COUNTY DE WE HAVE FILTERED A COUPLE 10+ INCH REPORTS SINCE THEY APPEAR TO BE IN CONFLICT WITH OTHER NEARBY INFORMATION. PRELIMINARY SPOT CHECK TOGETHER WITH RUTGERS UNIVERSITY RECORD TWO DAY RAINFALL FOR NEW JERSEY 14.81 AUGUST 19-20 1938 HURRICANE PASSING JUST W OF NJ. 10.04 SEPT 19-21 1989 HURRICANE HUGO PASSING W OF NJ. INFORMATION SUPPORTED BY OUR NJ STATE CLIMATOLOGIST. THAT INCLUDES COMPARISONS TO DORIA IN 1971 AND THE OCTOBER 1903 STORM. PLEASE CONTINUE TO REFERENCE THE PNSPHI AS WE UPDATE RAIN AND WIND GUST REPORTS. TWO DAY TOTALS AT MOST OF OUR CLIMAT LOCATIONS AS OF 1245PM KILG 6.94 KACY 5.83 KTTN 5.74 KPHL 5.70 KMPO 5.26 KABE 5.01 KRDG 3.02 KILG TWO DAY TOTAL IS THE 5TH HIGHEST TWO DAY RAINFALL IN THE PERIOD OF RECORD DATING BACK TO 1894. KILG RANKINGS 8.64 ENDING 9/16/1999 8.29 ENDING 9/17/1999 7.58 ENDING 10/1/2010 6.99 ENDING 5/21/1894 6.94 ENDING TODAY 6.89 ENDING 7/6/1989 INTERESTINGLY ENOUGH KPHL EVENT SO FAR RANKS AS THE 12TH WETTEST TWO DAY EVENT IN THE PERIOD OF RECORD DATING BACK TO 1873. THE 10TH WETTEST TWO DAY PERIOD WAS 5.74 INCHES ENDING AUGUST 15 THIS MONTH! MONTHLY TOTALS KPHL 19.31 ALL TIME AUG AND MONTHLY. PREVIOUS ALLTIME 13.07 SEPT 1999 KTTN 14.85 AUGUST RECORD...PREVIOUS AUGUST RECORD 14.10 IN 1955 KABE 13.47 ALL TIME AUG AND MONTHLY. PREVIOUS ALL TIME 13.16 OCT 2005 KILG 14.70 SECOND PLACE FOR AUGUST. RER IS 14.91 IN 1911. TIDES SANDY HOOK NJ SEVERE/MAJOR CATEGORY POR DATING BACK TO AT LEAST 1950 9.88 MLLW AT 836AM TODAY STORM TIDE SURGE 4.77FT. SECOND HIGHEST STORM TIDE IN THE 60+ YEAR HISTORY. HIGHEST WAS 10.1 FEET WITH HURRICANE DONNA SEPTEMBER 12 1960 LEWES DE SEVERE/MAJOR CATEGORY POR DATING BACK TO AT LEAST 1962 8.20 MLLW AT 8 PM LAST EVENING 8/27 STORM TIDE SURGE 2.98 FT. FIFTH HIGHEST STORM TIDE IN THE APPROXIMATE 50+ YEAR HISTORY. HIGHEST STORM TIDE WAS 9.2 FEET DURING THE MARCH 6 1962 STORM. ALL OTHER OFFICIAL TIDAL GAGE REFERENCE STATIONS ALONG THE NJ COAST...DELAWARE BAY TO PHILADELPHIA RECORDED ONLY MODERATE OR MINOR EXCEEDENCES. THE ATLANTIC COASTAL TIDAL FLOODING WAS COMPOUNDED BY INCOMING 15 FOOT SEAS AT THE TIME OF HIGH TIDE. THE BUOY OFF DELAWARE..44009 RECORDED A 21 FOOT SEA AT 1 AM THIS MORNING WITH A 13 FOOT SOUTH SOUTHEAST SWELL RIDING A 15 SECOND PERIOD. HYDROLOGY: FLOOD OF RECORD SO FAR AS OF 6 PM AUGUST 28 AND AGAIN PRELIMINARY THE ASSUNPINK CREEK AT TRENTON NJ TACN4 FS 8.5 FEET THE STAGE AT 615 PM... 15.11 FEET. PREVIOUS RECORD 14.61 FEET ON JULY 21 1975. POR BACK TO AT LEAST 1971 BOONTON ABOVE THE RESERVOIR ON THE ROCKAWAY RIVER NJ BNTN4 FS 5.0 THE STAGE AT 315 PM 9.26 FEET. PREVIOUS RECORD 7.23 FEET ON APRIL 5 1984 POR DATING BACK TO 1940 THE MILLSTONE RIVER AT BLACKWELLS MILLS NJ BKWN4 FS 9.0 THE STAGE AT 615 PM WAS 21.24 FEET. PREVIOUS RECORD 21.01 FEET ON SEPTEMBER 17 1999 POR DATING BACK TO AT LEAST 1938 THE RAMAPO RIVER AT POMPTON LAKES NJ PPTN4 FS 11.5 THE STAGE AT 6PM WAS 21.97 FEET. PREVIOUS RECORD WAS 21.60 FEET ON APRIL 5 1984 THE MANASQUAN RIVER AT SQUANKUM NJ SAMN4 FS 7.5 THE STAGE AT 1030AM 13.06 PREVIOUS RECORD 12.45 FEET ON SEPTEMBER 21 1938 POR BACK TO 1938. THE NORTH BRANCH OF METEDECONK RIVER AT LAKEWOOD NJ LAWN4 FS 7.0 THE STAGE AT 615 PM WAS 11.40 FEET AND STILL RISING. PREVIOUS RECORD 9.28 FEET ON NOVEMBER 8 1977 THE RACCOON CREEK AT SWEDESBORO NJ SWBN4 FS THE STAGE AT 430 AM WAS 18.68 FEET. PREVIOUS RECORD 17.44 ON AUGUST 10 1967 && .EQUIPMENT... THE FORT DIX, NEW JERSEY /KDIX/ DOPPLER RADAR IS OUT OF SERVICE UNTIL FURTHER NOTICE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...TROPICAL STORM WARNING FOR PAZ054-055-060>062-067>071. NJ...TROPICAL STORM WARNING FOR NJZ001-007>010-012>027. DE...TROPICAL STORM WARNING FOR DEZ001>004. MD...NONE. MARINE...TROPICAL STORM WARNING FOR ANZ430-431-450>455-470. && SYNOPSIS...ROBERTSON NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...DELISI AVIATION...NIERENBERG/ROBERTSON MARINE...ROBERTSON HYDROLOGY... TIDES/COASTAL FLOODING... RIP CURRENTS... CLIMATE... EQUIPMENT...
Hazardous weather outlook, Aug 28, 2:40 PM EDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 240 PM EDT SUN AUG 28 2011 DEZ001>004-NJZ001-007>010-012>027-PAZ054-055-060>062-067>071-292000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 240 PM EDT SUN AUG 28 2011 ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ008-012-015-019-020-292000- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 240 PM EDT SUN AUG 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. SPOTTY MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON AND EARLY EVENING HIGH TIDE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANZ430-431-450>455-292000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 240 PM EDT SUN AUG 28 2011 ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 28, 4:03 PM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 PM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND DMG WOODBINE 39.23N 74.81W
08/27/2011 CAPE MAY NJ TRAINED SPOTTER
TREES DOWN
0606 PM NON-TSTM WND GST LEWES 38.78N 75.15W
08/27/2011 M66 MPH SUSSEX DE C-MAN STATION
0615 PM NON-TSTM WND DMG FRANKFORD 38.52N 75.23W
08/27/2011 SUSSEX DE PUBLIC
TREES DOWN
0620 PM TSTM WND GST GEORGETOWN 38.69N 75.39W
08/27/2011 M58 MPH SUSSEX DE NWS OFFICE
WIND GUST MEASURED AT SITE GED
0635 PM TORNADO 2 SW LEWES 38.76N 75.18W
08/27/2011 SUSSEX DE FIRE DEPT/RESCUE
AROUND 15 HOMES DAMAGED IN THE NASSAU STATION AND
TRADEWINDS SUBDIVISIONS SW OF LEWES. ONE HOME
DEMOLISHED.
0650 PM NON-TSTM WND GST CAPE MAY 38.94N 74.90W
08/27/2011 M52 MPH CAPE MAY NJ TRAINED SPOTTER
0727 PM NON-TSTM WND DMG DENNIS TWP 39.18N 74.82W
08/27/2011 CAPE MAY NJ TRAINED SPOTTER
TREES DOWN
0800 PM NON-TSTM WND GST CAPE MAY 38.94N 74.90W
08/27/2011 M62 MPH CAPE MAY NJ TRAINED SPOTTER
0812 PM NON-TSTM WND GST CHESAPEAKE CITY 39.53N 75.81W
08/27/2011 M62 MPH CECIL MD EMERGENCY MNGR
CHESAPEAKE BAY BRIDGE
0845 PM FLOOD RIDDLE GLEN 39.91N 75.42W
08/27/2011 DELAWARE PA TRAINED SPOTTER
RIDLEY CREEK FLOODED ONTO ROADS
0900 PM NON-TSTM WND GST CHESTERTOWN 39.22N 76.07W
08/27/2011 M67 MPH KENT MD PUBLIC
0900 PM NON-TSTM WND DMG 1 NW ALLUVIUM 39.84N 74.95W
08/27/2011 CAMDEN NJ PUBLIC
LARGE BRANCHES DOWN
0940 PM NON-TSTM WND DMG NEPTUNE CITY 40.20N 74.03W
08/27/2011 MONMOUTH NJ PUBLIC
TREES DOWN
0950 PM NON-TSTM WND DMG PHILADELPHIA 39.95N 75.16W
08/27/2011 PHILADELPHIA PA PUBLIC
TREES DOWN
1000 PM NON-TSTM WND DMG TOMS RIVER 39.95N 74.20W
08/27/2011 OCEAN NJ PUBLIC
TREES DOWN
1010 PM NON-TSTM WND DMG WILMINGTON 39.73N 75.53W
08/27/2011 NEW CASTLE DE PUBLIC
TREES DOWN
1025 PM NON-TSTM WND DMG NEW CASTLE 39.67N 75.57W
08/27/2011 NEW CASTLE DE PUBLIC
LARGE BRANCHES BROKEN
1030 PM NON-TSTM WND DMG UPPER DARBY 39.93N 75.27W
08/27/2011 DELAWARE PA PUBLIC
BRANCHES DOWN
1030 PM TSTM WND DMG LEISURETOWNE 39.90N 74.70W
08/27/2011 BURLINGTON NJ COUNTY OFFICIAL
NUMEROUS TREES DOWN.
1040 PM FLOOD NORRISTOWN 40.12N 75.34W
08/27/2011 MONTGOMERY PA TRAINED SPOTTER
SEVERE FLOODING
1115 PM NON-TSTM WND GST 1 WSW WEST OSBORNSVILLE 40.04N 74.13W
08/27/2011 M66 MPH OCEAN NJ PUBLIC
1232 AM NON-TSTM WND GST SANDY HOOK 40.44N 73.99W
08/28/2011 M63 MPH MONMOUTH NJ MESONET
0115 AM NON-TSTM WND GST PENNSAUKEN 39.96N 75.06W
08/28/2011 M56 MPH CAMDEN NJ LAW ENFORCEMENT
0151 AM NON-TSTM WND GST GLENSIDE 40.10N 75.15W
08/28/2011 M45 MPH MONTGOMERY PA PUBLIC
0215 AM NON-TSTM WND GST DENNISVILLE 39.19N 74.83W
08/28/2011 M61 MPH CAPE MAY NJ TRAINED SPOTTER
0221 AM NON-TSTM WND GST WRIGHTSTOWN 40.03N 74.63W
08/28/2011 M51 MPH BURLINGTON NJ MESONET
0224 AM NON-TSTM WND GST SEASIDE HEIGHTS 39.94N 74.08W
08/28/2011 M58 MPH OCEAN NJ MESONET
0230 AM NON-TSTM WND GST BRICK TWP 40.07N 74.12W
08/28/2011 M66 MPH OCEAN NJ MESONET
0249 AM NON-TSTM WND GST ALLENTOWN AIRPORT 40.65N 75.44W
08/28/2011 M46 MPH LEHIGH PA ASOS
0257 AM NON-TSTM WND GST SUSSEX AIRPORT 41.20N 74.62W
08/28/2011 M52 MPH SUSSEX NJ ASOS
0300 AM NON-TSTM WND GST POINT PLEASANT 40.08N 74.07W
08/28/2011 M52 MPH OCEAN NJ MESONET
0302 AM NON-TSTM WND GST LAKEHURST NAS 40.04N 74.35W
08/28/2011 M52 MPH OCEAN NJ AWOS
0306 AM NON-TSTM WND DMG BOUND BROOK 40.57N 74.54W
08/28/2011 SOMERSET NJ TRAINED SPOTTER
MULTIPLE TREES UPROOTED
0350 AM NON-TSTM WND GST PERTH AMBOY 40.52N 74.27W
08/28/2011 M51 MPH MIDDLESEX NJ MESONET
0700 AM FLOOD HIGHTSTOWN 40.27N 74.53W
08/28/2011 MERCER NJ NWS EMPLOYEE
PEDDIE LAKE OUT OF ITS BANKS. MAJOR FLOODING IN
DOWNTOWN HIGHTSTOWN.
0730 AM FLOOD SMYRNA 39.30N 75.61W
08/28/2011 KENT DE TRAINED SPOTTER
SMYRNA RIVER FLOODED ONTO RT 13.
0737 AM NON-TSTM WND DMG SHARON HILL 39.91N 75.27W
08/28/2011 DELAWARE PA TRAINED SPOTTER
TREE DOWN ON HOUSE ON SPRING STREET. ALSO TREE DOWN ON
CHESTER PIKE.
0802 AM NON-TSTM WND DMG ESTELL MANOR 39.35N 74.77W
08/28/2011 ATLANTIC NJ CO-OP OBSERVER
WIRES DOWN
0812 AM FLOOD GLENDORA 39.84N 75.07W
08/28/2011 CAMDEN NJ TRAINED SPOTTER
BIG TIMBER CREEK FLOODED ONTO CHEEWS LANDING AND LOWER
LANDING ROADS
0859 AM NON-TSTM WND DMG MAIDEN CREEK 40.45N 75.90W
08/28/2011 BERKS PA TRAINED SPOTTER
MULTIPLE TREES DOWN ACROSS SEVERAL ROADS INCLUDING
WESNER ROAD... LINDBERGH AVE... AND EVANSVILLE ROAD
0900 AM NON-TSTM WND GST JONES CROSSROADS 38.60N 75.45W
08/28/2011 M45 MPH SUSSEX DE DEOS
0910 AM FLOOD OXFORD 40.80N 74.99W
08/28/2011 WARREN NJ PUBLIC
STREAMS OUT OF BANKS IN OXFORD AREA
0926 AM NON-TSTM WND DMG EAST STROUDSBURG 41.00N 75.18W
08/28/2011 MONROE PA PUBLIC
TREES DOWN
0930 AM NON-TSTM WND DMG SHARON HILL 39.91N 75.27W
08/28/2011 DELAWARE PA EMERGENCY MNGR
TREES AND LARGE BRANCHES DOWN
1000 AM NON-TSTM WND GST FORKS TWP 40.73N 75.22W
08/28/2011 M49 MPH NORTHAMPTON PA TRAINED SPOTTER
1030 AM NON-TSTM WND GST CAPE MAY 38.94N 74.90W
08/28/2011 M63 MPH CAPE MAY NJ CO-OP OBSERVER
1050 AM FLOOD FRANKLIN TWP 40.71N 75.06W
08/28/2011 WARREN NJ TRAINED SPOTTER
POHATCONG CREEK OUT OF ITS BANKS
1100 AM FLOOD DENVILLE TWP 40.90N 74.48W
08/28/2011 MORRIS NJ COCORAHS
ROCKAWAY RIVER OUT OF ITS BANKS
1115 AM NON-TSTM WND DMG PLAINSBORO 40.33N 74.60W
08/28/2011 MIDDLESEX NJ TRAINED SPOTTER
TREES DOWN
1116 AM NON-TSTM WND DMG VINELAND 39.46N 75.00W
08/28/2011 CUMBERLAND NJ TRAINED SPOTTER
TREES DOWN
1117 AM FLOOD KENTON 39.23N 75.67W
08/28/2011 KENT DE LAW ENFORCEMENT
FLOODING REPORTED KENTON AREA
1135 AM NON-TSTM WND GST MILFORD 38.91N 75.43W
08/28/2011 M49 MPH SUSSEX DE DEOS
1215 PM NON-TSTM WND DMG DAGSBORO 38.55N 75.25W
08/28/2011 SUSSEX DE PUBLIC
LARGE TREE BRANCHES BROKEN
1225 PM NON-TSTM WND GST WEST GROVE 39.82N 75.83W
08/28/2011 M48 MPH CHESTER PA DEOS
1229 PM NON-TSTM WND GST WANTAGE 41.24N 74.55W
08/28/2011 M50 MPH SUSSEX NJ TRAINED SPOTTER
0105 PM FLOOD MONTAGUE 41.30N 74.78W
08/28/2011 SUSSEX NJ PUBLIC
STREAMS OVER ROADS AND BRIDGES
0111 PM NON-TSTM WND GST WASHINGTON 40.76N 74.98W
08/28/2011 M65 MPH WARREN NJ TRAINED SPOTTER
0150 PM NON-TSTM WND GST MOUNT POCONO AIRPORT 41.14N 75.38W
08/28/2011 M54 MPH MONROE PA ASOS
0150 PM NON-TSTM WND GST PHILADELPHIA INTL AIRPO 39.87N 75.24W
08/28/2011 M46 MPH PHILADELPHIA PA ASOS
0155 PM FLOOD LEBANON TWP 40.73N 74.90W
08/28/2011 HUNTERDON NJ TRAINED SPOTTER
ROUTE 512 BRIDGE IN CALIFON CLOSED DUE TO FLOODING.
ALSO TREES DOWN IN THE TWP.
0212 PM NON-TSTM WND GST ATLANTIC CITY AIRPORT 39.46N 74.58W
08/28/2011 M58 MPH ATLANTIC NJ ASOS
0213 PM NON-TSTM WND DMG SOMERVILLE 40.57N 74.61W
08/28/2011 SOMERSET NJ TRAINED SPOTTER
TREES DOWN
0230 PM NON-TSTM WND DMG BANGOR 40.87N 75.21W
08/28/2011 NORTHAMPTON PA PUBLIC
TREES DOWN
&&
EVENT NUMBER PHI1100645 PHI1100647 PHI1100644 PHI1100643 PHI1100650
PHI1100648 PHI1100646 PHI1100651 PHI1100649 PHI1100652 PHI1100653
PHI1100654 PHI1100655 PHI1100656 PHI1100659 PHI1100657 PHI1100660
PHI1100661 PHI1100662 PHI1100658 PHI1100663 PHI1100666 PHI1100665
PHI1100667 PHI1100692 PHI1100693 PHI1100694 PHI1100695 PHI1100696
PHI1100697 PHI1100698 PHI1100699 PHI1100664 PHI1100700 PHI1100683
PHI1100671 PHI1100668 PHI1100669 PHI1100672 PHI1100673 PHI1100691
PHI1100674 PHI1100675 PHI1100678 PHI1100677 PHI1100676 PHI1100679
PHI1100690 PHI1100680 PHI1100681 PHI1100682 PHI1100689 PHI1100688
PHI1100687 PHI1100684 PHI1100686 PHI1100685 PHI1100705 PHI1100706
PHI1100701 PHI1100703 PHI1100702 PHI1100704
MWG/VJM/KEKLocal storm report, Aug 28, 5:21 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
521 PM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND DMG WOODBINE 39.23N 74.81W
08/27/2011 CAPE MAY NJ TRAINED SPOTTER
TREES DOWN
0606 PM NON-TSTM WND GST LEWES 38.78N 75.15W
08/27/2011 M66 MPH SUSSEX DE C-MAN STATION
0615 PM NON-TSTM WND DMG FRANKFORD 38.52N 75.23W
08/27/2011 SUSSEX DE PUBLIC
TREES DOWN
0620 PM TSTM WND GST GEORGETOWN 38.69N 75.39W
08/27/2011 M58 MPH SUSSEX DE NWS OFFICE
WIND GUST MEASURED AT SITE GED
0635 PM TORNADO 2 SW LEWES 38.76N 75.18W
08/27/2011 SUSSEX DE FIRE DEPT/RESCUE
AROUND 15 HOMES DAMAGED IN THE NASSAU STATION AND
TRADEWINDS SUBDIVISIONS SW OF LEWES. ONE HOME
DEMOLISHED.
0650 PM NON-TSTM WND GST CAPE MAY 38.94N 74.90W
08/27/2011 M52 MPH CAPE MAY NJ TRAINED SPOTTER
0727 PM NON-TSTM WND DMG DENNIS TWP 39.18N 74.82W
08/27/2011 CAPE MAY NJ TRAINED SPOTTER
TREES DOWN
0800 PM NON-TSTM WND GST CAPE MAY 38.94N 74.90W
08/27/2011 M62 MPH CAPE MAY NJ TRAINED SPOTTER
0812 PM NON-TSTM WND GST CHESAPEAKE CITY 39.53N 75.81W
08/27/2011 M62 MPH CECIL MD EMERGENCY MNGR
CHESAPEAKE BAY BRIDGE
0845 PM FLOOD RIDDLE GLEN 39.91N 75.42W
08/27/2011 DELAWARE PA TRAINED SPOTTER
RIDLEY CREEK FLOODED ONTO ROADS
0900 PM NON-TSTM WND GST CHESTERTOWN 39.22N 76.07W
08/27/2011 M67 MPH KENT MD PUBLIC
0900 PM NON-TSTM WND DMG 1 NW ALLUVIUM 39.84N 74.95W
08/27/2011 CAMDEN NJ PUBLIC
LARGE BRANCHES DOWN
0940 PM NON-TSTM WND DMG NEPTUNE CITY 40.20N 74.03W
08/27/2011 MONMOUTH NJ PUBLIC
TREES DOWN
0950 PM NON-TSTM WND DMG PHILADELPHIA 39.95N 75.16W
08/27/2011 PHILADELPHIA PA PUBLIC
TREES DOWN
1000 PM NON-TSTM WND DMG TOMS RIVER 39.95N 74.20W
08/27/2011 OCEAN NJ PUBLIC
TREES DOWN
1010 PM NON-TSTM WND DMG WILMINGTON 39.73N 75.53W
08/27/2011 NEW CASTLE DE PUBLIC
TREES DOWN
1025 PM NON-TSTM WND DMG NEW CASTLE 39.67N 75.57W
08/27/2011 NEW CASTLE DE PUBLIC
LARGE BRANCHES BROKEN
1030 PM NON-TSTM WND DMG UPPER DARBY 39.93N 75.27W
08/27/2011 DELAWARE PA PUBLIC
BRANCHES DOWN
1030 PM TSTM WND DMG LEISURETOWNE 39.90N 74.70W
08/27/2011 BURLINGTON NJ COUNTY OFFICIAL
NUMEROUS TREES DOWN.
1040 PM FLOOD NORRISTOWN 40.12N 75.34W
08/27/2011 MONTGOMERY PA TRAINED SPOTTER
SEVERE FLOODING
1115 PM NON-TSTM WND GST 1 WSW WEST OSBORNSVILLE 40.04N 74.13W
08/27/2011 M66 MPH OCEAN NJ PUBLIC
1232 AM NON-TSTM WND GST SANDY HOOK 40.44N 73.99W
08/28/2011 M63 MPH MONMOUTH NJ MESONET
0115 AM NON-TSTM WND GST PENNSAUKEN 39.96N 75.06W
08/28/2011 M56 MPH CAMDEN NJ LAW ENFORCEMENT
0151 AM NON-TSTM WND GST GLENSIDE 40.10N 75.15W
08/28/2011 M45 MPH MONTGOMERY PA PUBLIC
0215 AM NON-TSTM WND GST DENNISVILLE 39.19N 74.83W
08/28/2011 M61 MPH CAPE MAY NJ TRAINED SPOTTER
0221 AM NON-TSTM WND GST WRIGHTSTOWN 40.03N 74.63W
08/28/2011 M51 MPH BURLINGTON NJ MESONET
0224 AM NON-TSTM WND GST SEASIDE HEIGHTS 39.94N 74.08W
08/28/2011 M58 MPH OCEAN NJ MESONET
0230 AM NON-TSTM WND GST BRICK TWP 40.07N 74.12W
08/28/2011 M66 MPH OCEAN NJ MESONET
0249 AM NON-TSTM WND GST ALLENTOWN AIRPORT 40.65N 75.44W
08/28/2011 M46 MPH LEHIGH PA ASOS
0257 AM NON-TSTM WND GST SUSSEX AIRPORT 41.20N 74.62W
08/28/2011 M52 MPH SUSSEX NJ ASOS
0300 AM NON-TSTM WND GST POINT PLEASANT 40.08N 74.07W
08/28/2011 M52 MPH OCEAN NJ MESONET
0302 AM NON-TSTM WND GST LAKEHURST NAS 40.04N 74.35W
08/28/2011 M52 MPH OCEAN NJ AWOS
0306 AM NON-TSTM WND DMG BOUND BROOK 40.57N 74.54W
08/28/2011 SOMERSET NJ TRAINED SPOTTER
MULTIPLE TREES UPROOTED
0350 AM NON-TSTM WND GST PERTH AMBOY 40.52N 74.27W
08/28/2011 M51 MPH MIDDLESEX NJ MESONET
0700 AM FLOOD HIGHTSTOWN 40.27N 74.53W
08/28/2011 MERCER NJ NWS EMPLOYEE
PEDDIE LAKE OUT OF ITS BANKS. MAJOR FLOODING IN
DOWNTOWN HIGHTSTOWN.
0730 AM FLOOD SMYRNA 39.30N 75.61W
08/28/2011 KENT DE TRAINED SPOTTER
SMYRNA RIVER FLOODED ONTO RT 13.
0737 AM NON-TSTM WND DMG SHARON HILL 39.91N 75.27W
08/28/2011 DELAWARE PA TRAINED SPOTTER
TREE DOWN ON HOUSE ON SPRING STREET. ALSO TREE DOWN ON
CHESTER PIKE.
0750 AM NON-TSTM WND GST READING AIRPORT 40.38N 75.97W
08/28/2011 M48 MPH BERKS PA ASOS
0750 AM NON-TSTM WND GST EASTON AIRPORT 38.80N 76.07W
08/28/2011 M52 MPH TALBOT MD AWOS
0802 AM NON-TSTM WND DMG ESTELL MANOR 39.35N 74.77W
08/28/2011 ATLANTIC NJ CO-OP OBSERVER
WIRES DOWN
0812 AM FLOOD GLENDORA 39.84N 75.07W
08/28/2011 CAMDEN NJ TRAINED SPOTTER
BIG TIMBER CREEK FLOODED ONTO CHEEWS LANDING AND LOWER
LANDING ROADS
0859 AM NON-TSTM WND DMG MAIDEN CREEK 40.45N 75.90W
08/28/2011 BERKS PA TRAINED SPOTTER
MULTIPLE TREES DOWN ACROSS SEVERAL ROADS INCLUDING
WESNER ROAD... LINDBERGH AVE... AND EVANSVILLE ROAD
0900 AM NON-TSTM WND GST JONES CROSSROADS 38.60N 75.45W
08/28/2011 M45 MPH SUSSEX DE DEOS
0910 AM FLOOD OXFORD 40.80N 74.99W
08/28/2011 WARREN NJ PUBLIC
STREAMS OUT OF BANKS IN OXFORD AREA
0926 AM NON-TSTM WND DMG EAST STROUDSBURG 41.00N 75.18W
08/28/2011 MONROE PA PUBLIC
TREES DOWN
0930 AM NON-TSTM WND DMG SHARON HILL 39.91N 75.27W
08/28/2011 DELAWARE PA EMERGENCY MNGR
TREES AND LARGE BRANCHES DOWN
1030 AM NON-TSTM WND GST CAPE MAY 38.94N 74.90W
08/28/2011 M63 MPH CAPE MAY NJ CO-OP OBSERVER
1050 AM FLOOD FRANKLIN TWP 40.71N 75.06W
08/28/2011 WARREN NJ TRAINED SPOTTER
POHATCONG CREEK OUT OF ITS BANKS
1100 AM FLOOD DENVILLE TWP 40.90N 74.48W
08/28/2011 MORRIS NJ COCORAHS
ROCKAWAY RIVER OUT OF ITS BANKS
1115 AM NON-TSTM WND DMG PLAINSBORO 40.33N 74.60W
08/28/2011 MIDDLESEX NJ TRAINED SPOTTER
TREES DOWN
1116 AM NON-TSTM WND DMG VINELAND 39.46N 75.00W
08/28/2011 CUMBERLAND NJ TRAINED SPOTTER
TREES DOWN
1117 AM FLOOD KENTON 39.23N 75.67W
08/28/2011 KENT DE LAW ENFORCEMENT
FLOODING REPORTED KENTON AREA
1135 AM NON-TSTM WND GST MILFORD 38.91N 75.43W
08/28/2011 M49 MPH SUSSEX DE DEOS
1215 PM NON-TSTM WND DMG DAGSBORO 38.55N 75.25W
08/28/2011 SUSSEX DE PUBLIC
LARGE TREE BRANCHES BROKEN
1225 PM NON-TSTM WND GST WEST GROVE 39.82N 75.83W
08/28/2011 M48 MPH CHESTER PA DEOS
1229 PM NON-TSTM WND GST WANTAGE 41.24N 74.55W
08/28/2011 M50 MPH SUSSEX NJ TRAINED SPOTTER
0105 PM FLOOD MONTAGUE 41.30N 74.78W
08/28/2011 SUSSEX NJ PUBLIC
STREAMS OVER ROADS AND BRIDGES
0111 PM NON-TSTM WND GST WASHINGTON 40.76N 74.98W
08/28/2011 M65 MPH WARREN NJ TRAINED SPOTTER
0150 PM NON-TSTM WND GST MOUNT POCONO AIRPORT 41.14N 75.38W
08/28/2011 M54 MPH MONROE PA ASOS
0150 PM NON-TSTM WND GST PHILADELPHIA INTL AIRPO 39.87N 75.24W
08/28/2011 M46 MPH PHILADELPHIA PA ASOS
0155 PM FLOOD LEBANON TWP 40.73N 74.90W
08/28/2011 HUNTERDON NJ TRAINED SPOTTER
ROUTE 512 BRIDGE IN CALIFON CLOSED DUE TO FLOODING.
ALSO TREES DOWN IN THE TWP.
0212 PM NON-TSTM WND GST ATLANTIC CITY AIRPORT 39.46N 74.58W
08/28/2011 M58 MPH ATLANTIC NJ ASOS
0213 PM NON-TSTM WND DMG SOMERVILLE 40.57N 74.61W
08/28/2011 SOMERSET NJ TRAINED SPOTTER
TREES DOWN
0220 PM NON-TSTM WND GST FORKS TWP 40.73N 75.22W
08/28/2011 M57 MPH NORTHAMPTON PA TRAINED SPOTTER
0230 PM NON-TSTM WND DMG BANGOR 40.87N 75.21W
08/28/2011 NORTHAMPTON PA PUBLIC
TREES DOWN
0320 PM NON-TSTM WND GST MILLVILLE AIRPORT 39.37N 75.07W
08/28/2011 M50 MPH CUMBERLAND NJ AWOS
0325 PM NON-TSTM WND GST NEWPORT 39.30N 75.18W
08/28/2011 M52 MPH CUMBERLAND NJ TRAINED SPOTTER
0400 PM NON-TSTM WND DMG TOMS RIVER 39.95N 74.20W
08/28/2011 OCEAN NJ PUBLIC
TREES DOWN
0404 PM NON-TSTM WND DMG CAPE MAY COURT HOUSE 39.08N 74.82W
08/28/2011 CAPE MAY NJ TRAINED SPOTTER
TREES DOWN ON HOUSE IN NORTH CAPE MAY COURT HOUSE
0416 PM NON-TSTM WND DMG DENNIS TWP 39.18N 74.82W
08/28/2011 CAPE MAY NJ TRAINED SPOTTER
TREE DOWN IN SOUTH DENNIS TWP
0417 PM NON-TSTM WND DMG GREEN CREEK 39.05N 74.90W
08/28/2011 CAPE MAY NJ TRAINED SPOTTER
TREE ON HOUSE NORTH GREEN CREEK
&&
EVENT NUMBER PHI1100645 PHI1100647 PHI1100644 PHI1100643 PHI1100650
PHI1100648 PHI1100646 PHI1100651 PHI1100649 PHI1100652 PHI1100653
PHI1100654 PHI1100655 PHI1100656 PHI1100659 PHI1100657 PHI1100660
PHI1100661 PHI1100662 PHI1100658 PHI1100663 PHI1100666 PHI1100665
PHI1100667 PHI1100692 PHI1100693 PHI1100694 PHI1100695 PHI1100696
PHI1100697 PHI1100698 PHI1100699 PHI1100664 PHI1100700 PHI1100683
PHI1100671 PHI1100668 PHI1100711 PHI1100712 PHI1100669 PHI1100672
PHI1100673 PHI1100691 PHI1100674 PHI1100675 PHI1100678 PHI1100676
PHI1100679 PHI1100690 PHI1100680 PHI1100681 PHI1100682 PHI1100689
PHI1100688 PHI1100687 PHI1100684 PHI1100686 PHI1100685 PHI1100705
PHI1100706 PHI1100701 PHI1100703 PHI1100702 PHI1100677 PHI1100704
PHI1100713 PHI1100714 PHI1100710 PHI1100707 PHI1100708 PHI1100709
MWG/VJM/KEKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 8:44 PM EDT | Small Craft Advisory | PHI | 13 hr | |
| Aug 28, 9:52 PM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 31 hr |
| Aug 29, 4:58 AM EDT | Areal Flood Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 4 days |
| Aug 29, 5:03 AM EDT | Areal Flood Warning | PHI | Monmouth, Ocean | 30 hr |
| Aug 29, 10:20 AM EDT | Coastal Flood Advisory | PHI | Burlington, Camden, Gloucester | 6 hr |
| Aug 29, 3:58 PM EDT | Coastal Flood Advisory | PHI | Burlington, Camden, Gloucester | 13 hr |
Nearby
Areal Flood Warnings in New Jersey, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.